My husband was diagnosed with bipolar last fall. He has been on Lamictal since about October or November. His psychiatrist recently noticed he was retaining water so added Lamictal and is weaning him off Lithium. He just started the Lamictal 5 days ago. He missed a couple of his doses of Lithium, maybe just one, and now he is having panic attacks and anxiety. Could this be from the missed dose of Lithium or could the Lamictal be affecting him like this after having only taken it for 5 days. All I can think to say when he is feeling like the whole world is against him is to remind him that it won't always be like this. Any other recommendations of things to say?
Posts You May Be Interested In
How do you spell roast?How do you spell most?How do you spell coast?How do you spell post?What do you put into a toaster?
Please give a warm welcome to Leeann33!Thanks for joining! Great people, jokes, riddles, quizzes, games, quotes of inspirations etc.Please feel free to post!